WoRMS taxon details

Checked: verified by a taxonomic editorEuanodontia J. D. Taylor & Glover, 2005

718964

urn:lsid:marinespecies.org:taxname:718964

accepted
Genus
marine
Marshall, B.; Bouchet, P. (2015). Euanodontia J. D. Taylor & Glover, 2005. In: MolluscaBase (2017). Accessed through: World Register of Marine Species at http://marinespecies.org/aphia.php?p=taxdetails&id=718964 on 2017-11-20

Date
action
by
2013-02-11 16:35:08Z
created
2015-01-23 20:03:29Z
changed

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License



status source Taylor, J. D.; Glover, E. A.; Smith, L.; Dyal, P.; Williams, S. T. (2011). Molecular phylogeny and classification of the chemosymbiotic bivalve family Lucinidae (Mollusca: Bivalvia). Zoological Journal of the Linnean Society. 163(1): 15-49., available online at https://doi.org/10.1111/j.1096-3642.2011.00700.x [details]   

basis of record  (ofChecked: verified by a taxonomic editorAnodontia (Euanodontia) Taylor & Glover, 2005) Taylor J.D. & Glover E.A. (2005). Cryptic diversity of chemosymbiotic bivalves: a systematic revision of worldwide Anodontia (Mollusca : Bivalvia : Lucinidae). Systematics and Biodiversity 3(3): 281-338 [details]